# SDR BJNA95701

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY UNIT IAW BMM 33-51-31, OPS CHECKS OK.  THIS CLEARS DMI NR 073.  (X)
